# SDR IPXA2020011540910

- Difficulty date: January 13, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 61,430 hours, 13,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, THE L1 DOOR WOULD NOT OPERATE.   R & R THE DOOR SOLENOID. OPS CHECKED GOOD IAW AMM 52-11-02, AND WDM 52-11-01.
